MathSciNet Relay Station
MathSciNet bibliographic data
MR1046793 35J65 (47H15 92D25)
Lakoš, Nela Existence of steady-state solutions for a one-predator–two-prey system. SIAM J. Math. Anal. 21 (1990), no. 3, 647–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement